What You Need to Know About Fentanyl and Drug Use

723 Views

There has been a rise in overdosing on Fentanyl in the past few years. Why? Because this drug is not only 50 to 100 times more powerful than morphine or heroin, but also it is mixed into other drugs by drug traffickers. It is cheap for them, and they know just a tiny bit will stretch out, so they have more to sell for drug use.

Fentanyl and Drug Use

Fentanyl has been known to be mixed with prescribed medications without individuals even knowing. This is extremely dangerous, resulting in accidental death or overdosing. It is common to see fentanyl mixed into powders such as cocaine, pressed pills that look like prescription meds, and capsules. This is just the beginning of the list, as there are so many other things it can be added to.

The scary part is that professionals say that only 2mg, which is a very small amount,  is deadly, yet they are finding that some of these counterfeit pills contain as much as 5mg.  It is crucial to understand that any drug sold on the streets or internet can contain fentanyl.

Unfortunately, fentanyl drug use is more common than you might think. There has been a huge invasion of fentanyl in the past couple of years. It is anticipated to see a rise in overdoses in the forthcoming months. The CDC proclaimed that fentanyl is now the foremost cause of death in adults 18 to 45 in the US.

Moreover, per the U.S. Drug Enforcement Administration (DEA), approximately half of all fake drugs examined included a fatal amount of fentanyl. This number is terrifying because it can be hard to differentiate real medications from phony ones.

If you are worried about not knowing if you will be exposed to fentanyl, it is good to be prepared.

First, know that any medication not purchased at a pharmacy could have fentanyl in it. It does not matter if it is an illegal substance or a prescription medication.

You should also keep naloxone on hand. This is an FDA-approved that can reverse opioid overdoses temporarily. It comes in either an injectable or a nasal spray. It will wear off quickly, so a second dose may be needed.

You should also know the signs of drug use and overdose. These include smaller than normal pupils, superficial or no breathing, blue or grayish lips and fingernails, no reaction to stimulation, such as being poked, and gurgling/hard wheezing or snoring sounds. If they do not respond, you need to call 911 right away, then give naloxone if you have it. Then begin CPR.

If you would like to learn more about fentanyl or any drug use, contact Peace of Mind in Clear water, FL. They can help you with a drug test for employment and tenant screening, court-ordered and alcohol testing, and family and paternity screening.

Post Author: admin

Leave a Reply

Your email address will not be published. Required fields are marked *